# SDR FDEA201303200618

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 77,516 hours, 13,711 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Blocked
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

RTO DUE TO IAS ALERT AT 90 KTS ON CAPTAIN`S SIDE.  REPLACED CAPTAINS PITOT TUBE, FOUND BLOCKAGE.
